Skip to main content

Can you overdose on vistoril?

Answers

MagickCovenFamily 21 June 2020

How many milligrams of vistaril does it take an adult to overdose

Votes: +0
DzooBaby 16 May 2011

Yes, you can overdose on Vistaril. The most common manifestation of overdosage of Vistaril is hypersedation. Other reported signs and symptoms were convulsions, stupor, nausea and vomiting. As in the management of overdosage with any drug, it should be borne in mind that multiple agents may have been taken.

If vomiting has not occurred spontaneously, it should be induced. Immediate gastric lavage is also recommended. General supportive care, including frequent monitoring of the vital signs and close observation of the patient, is indicated. Hypotension, though unlikely, may be controlled with intravenous fluids and vasopressors (do not use epinephrine as hydroxyzine counteracts its pressor action.) Caffeine and Sodium Benzoate Injection, USP, may be used to counteract central nervous system depressant effects.

There is no specific antidote. It is doubtful that hemodialysis would be of any value in the treatment of overdosage with hydroxyzine. However, if other agents such as barbiturates have been ingested concomitantly, hemodialysis may be indicated. There is no practical method to quantitate hydroxyzine in body fluids or tissue after its ingestion or administration.

Votes: +0
Drugs.com free discount card

Related topics

overdose

Similar questions

Can someone die after taking an overdose of Dopaquel?

How does Narcan (naloxone) work in an overdose?

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.